67947members
357747posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Sore feet

1 REPLY 1
Highlighted
Moderator

Re: Sore feet

Hi Pjf0265

 

Thanks for posting.

 

Sore numb feet are not listed as a common side effect of letrozole. They can be a side effect of chemotherapy both during and after treatment but you don’t mention that you had this treatment.

 

Do mention it to your consultant when you see her, but you may also like to make an appointment with your GP who can assess your symptoms and may be able to suggest things to help.

 

It’s understandable your symptoms get you down and many women find that side effects they experience following treatment are a constant reminder of their breast cancer.  Women often benefit from additional help to adjust to life after treatment. Our Moving forward book and Moving forward courses may be of interest to you.

 

Talking to someone who has had a similar experience can also be helpful and our Someone Like Me service can arrange for one of our volunteers to talk to you by email or telephone. Our volunteers have had a personal experience of breast cancer and are trained to provide support.

 

You can ring the Someone Like Me team on 0345 077 1893, or email them someone.likeme@breastcancernow.org so they can then match you to your volunteer. 

 

You may also like to explore our mobile app Becca which provides information, tips and inspiration to help you move forward. The easy-to-use cards give you bite-size information on everything from managing menopausal symptoms to strategies for coping with anxiety. Categories include diet, exercise, mindfulness and body image. You can also read personal stories from people like you who are adjusting to life beyond breast cancer treatment.

 

You can download Becca for free from Google Play and the App Store. If you don’t have a smartphone, you can use the online version.

 

You are welcome to call our free, confidential Helpline if you would like to have a chat about any of this or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

 

 

Best wishes

 

Val

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer  Full details on how we collect and use your data can be found in our Privacy Policy

 

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

 

Highlighted
Member

Sore feet

Hi ,

Just wondered if you could help ! I have been on Letrozole exactly a year on the 2nd January having been diagnosed with grade 2 invasive lobular breast cancer ! I had three operations ( the last one being a  mastectomy with immediate tram flap reconstruction)  followed by radiotherapy! I have now finished the treatment apart for  being on Letrozole for five to seven years ! As the year has gone on  I have developed very sore feet- they get very numb and it takes me a while to get going having sat down for a while ! Is this due to the letrozole and is it a common symptom ! I see my consultant again soon but would like to get some idea before I see her ! Unfortunately it seems to be a constant reminder of the breast cancer each day even though I am clear for now ( words the oncologist used ) 

please can you help , it gets me down !